Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 8, 2008, 7:26 PM CDT for Coryell County, Hamilton County, Lampasas County, Texas. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2008, 7:26 PM CDT (00:26 UTC)
- Expired
- Apr 8, 2008, 8:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Coryell County, TX, Hamilton County, TX, Lampasas County, TX
The radar
The Ft Hood radar (KGRK), 109 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 7:33 PM CDT | HAIL 0.88 | 6 N Adamsville, TX | 5.8 MILES NORTH OF ADAMSVILLE |
| Apr 8, 7:35 PM CDT | HAIL 1 | Evant, TX | |
| Apr 8, 8:18 PM CDT | TORNADO | 10 W Gatesville, TX | TORNADO REPORTED ON THE GROUND SOUTH OF HI WAY 84 AND HI WAY CR 177. |
| Apr 8, 8:23 PM CDT | TORNADO | 2 S Arnett, TX | EMERGENCY MANAGER CONFIRMS TORNADO. AT 823 PM...APPROXIMATELY 2 MILES SOUTH OF ARNETT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 209 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 090027
TORFWD
TXC099-193-281-090115-
/O.NEW.KFWD.TO.W.0009.080409T0026Z-080409T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
726 PM CDT TUE APR 8 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CORYELL COUNTY IN NORTH CENTRAL TEXAS...
SOUTH CENTRAL HAMILTON COUNTY IN NORTH CENTRAL TEXAS...
NORTH CENTRAL LAMPASAS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 815 PM CDT
* AT 726 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 7 MILES SOUTHWEST OF EVANT..MOVING EAST AT 27
MPH. SPOTTERS HAVE REPORTED A LOWERING WITH THIS STORM...AND A
TORNADO MAY DEVELOP AT ANY TIME.
* THE TORNADO WILL BE NEAR...
EVANT BY 735 PM CDT...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
LAT...LON 3130 9826 3139 9832 3139 9830 3142 9826
3146 9828 3148 9831 3163 9790 3132 9784
TIME...MOT...LOC 0026Z 269DEG 23KT 3141 9820
$$
SCHULTZ3 follow-up statements
000
WWUS54 KFWD 090038
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT TUE APR 8 2008
TXC099-193-281-090115-
/O.CON.KFWD.TO.W.0009.000000T0000Z-080409T0115Z/
HAMILTON TX-CORYELL TX-LAMPASAS TX-
737 PM CDT TUE APR 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTH
CENTRAL LAMPASAS...NORTHWESTERN CORYELL AND SOUTH CENTRAL HAMILTON
COUNTIES...
AT 737 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 5 MILES SOUTH OF
EVANT...MOVING EAST AT 26 MPH. SPOTTERS INDICATE LOW LEVEL ROTATION
IS INCREASING WITH THIS STORM. THIS IS A DANGEROUS STORM...AND A
TORNADO MAY DEVELOP AT ANY TIME. TAKE COVER NOW IN ADDITION...VERY
LARGE HAIL MAY ALSO ACCOMPANY THE STORM.
THE TORNADO WILL BE NEAR...
RURAL WESTERN CORYELL COUNTY AT 750 PM CDT
RURAL CENTRAL CORYELL COUNTY AT 810 PM CDT
AREAS NEAR AND JUST SOUTH OF EVANT WILL BE AFFECTED BY THIS
STORM...INCLUDING PEARL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3130 9826 3139 9832 3139 9830 3142 9826
3146 9828 3148 9831 3163 9790 3132 9784
TIME...MOT...LOC 0037Z 269DEG 23KT 3141 9812
$$
SCHULTZ000
WWUS54 KFWD 090047
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 PM CDT TUE APR 8 2008
TXC193-090056-
/O.CAN.KFWD.TO.W.0009.000000T0000Z-080409T0115Z/
HAMILTON TX-
746 PM CDT TUE APR 8 2008
...THE TORNADO WARNING FOR SOUTH CENTRAL HAMILTON COUNTY IS
CANCELLED...
THIS STORM IS STILL VERY DANGEROUS...BUT HAS MOVED OUT OF HAMILTON
COUNTY. THIS STORM WILL AFFECT AREAS FROM ADAMSVILLE TO SOUTH OF
EVANT TO RURAL PORTIONS OF WESTERN CORYELL COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3133 9819 3138 9822 3140 9821 3142 9821
3144 9821 3145 9821 3160 9791 3132 9784
TIME...MOT...LOC 0046Z 269DEG 23KT 3141 9805
$$
TXC099-281-090115-
/O.CON.KFWD.TO.W.0009.000000T0000Z-080409T0115Z/
CORYELL TX-LAMPASAS TX-
746 PM CDT TUE APR 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EXTREME
NORTH CENTRAL LAMPASAS AND WEST CENTRAL CORYELL COUNTIES...
AT 746 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED OVER EXTREME WEST
CENTRAL CORYELL COUNTY...MOVING EAST AT 26 MPH. SPOTTERS ARE STILL
NOTING A LOWERING WITH THIS STORM. A TORNADO MAY DEVELOP AT ANY
TIME. IN ADDITION...GOLF BALL SIZE HAIL OR LARGER MAY ACCOMPANY THE
STORM.
THE TORNADO WILL BE NEAR...
RURAL WESTERN CORYELL COUNTY AT 800 PM CDT
RURAL CENTRAL CORYELL COUNTY AT 810 PM CDT
AREAS FROM ADAMSVILLE...TO EVANT...TO PEARL WILL BE AFFECTED BY THIS
STORM.
LAT...LON 3133 9819 3138 9822 3140 9821 3142 9821
3144 9821 3145 9821 3160 9791 3132 9784
TIME...MOT...LOC 0046Z 269DEG 23KT 3141 9805
$$
SCHULTZ000
WWUS54 KFWD 090100
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
758 PM CDT TUE APR 8 2008
TXC281-090108-
/O.CAN.KFWD.TO.W.0009.000000T0000Z-080409T0115Z/
LAMPASAS TX-
758 PM CDT TUE APR 8 2008
...THE TORNADO WARNING FOR EXTREME NORTH CENTRAL LAMPASAS COUNTY IS
CANCELLED...
THIS DANGEROUS STORM HAS MOVED EASTWARD INTO CORYELL COUNTY.
LAT...LON 3133 9807 3139 9813 3146 9817 3160 9791
3151 9789 3150 9789 3148 9788 3132 9784
TIME...MOT...LOC 0058Z 269DEG 23KT 3141 9796
$$
TXC099-090115-
/O.CON.KFWD.TO.W.0009.000000T0000Z-080409T0115Z/
CORYELL TX-
758 PM CDT TUE APR 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR WEST
CENTRAL CORYELL COUNTY...
AT 758 PM CDT...SPOTTERS CONTINUED TO INDICATE A LOWERING WITH
PERSISTENT ROTATION. A TORNADO MAY DEVELOP AT ANY TIME. THIS IS A
DANGEROUS STORM. TAKE COVER NOW THIS DEVELOPING TORNADO WAS LOCATED
OVER WEST CENTRAL CORYELL COUNTY...MOVING EAST AT 26 MPH. IN
ADDITION...HAIL TO THE SIZE OF GOLFBALLS OR LARGER WILL ACCOMPANY
THIS STORM.
AREAS ALONG AND SOUTH OF HIGHWAY 84 AND NEAR ROUTE 116 WILL BE
AFFECTED BY THIS DANGEROUS STORM.
LAT...LON 3133 9807 3139 9813 3146 9817 3160 9791
3151 9789 3150 9789 3148 9788 3132 9784
TIME...MOT...LOC 0058Z 269DEG 23KT 3141 9796
$$
SCHULTZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 8, 7:26 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 8, 7:26 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 726 PM CDT TUE APR 8 2008 .UPDATE... UPDATE TO REMOVE SVR TSTORM WATCH #173 FROM FANNIN/LAMAR/HUNT/ AND DELTA COUNTIES...LEFT THE REMAINDER OF THE WATCH FURTHER SOUTH GOING FOR NOW PER FRONTAL TRENDS (SEEMS TO BE ABOUT TO STALL). ALSO...ADJUST POPS THIS EVENING TO RELEGATE BEST CHANCES OVER SE 1/2...MAINLY S OF I-20 CORRIDOR...THEN LIFT CHANCE POPS BACK NWD ACROSS THE REMAINDER OF NW 1/2 OF CWA AS FRONT SLOWLY LIFTS BACK NWD. GFS LOOKS TO BE AN OVERDONE MODEL IN THIS REGARD AND GENERALLY FOLLOWED NAM12/RUC13 MODELS WHICH IS HANDLING CURRENT SCENARIO MUCH BETTER. WITH THIS IN MIND...ALL POPS IN THE CHANCE CATEGORY AND REMOVED LIKELY THOUGHT LATE TONIGHT WHICH MESHES WELL WITH MAJORITY OF SURROUNDING OFFICES. OTHERWISE...SOME ISOLATED SEVERE POSSIBLE IN/NEAR THE FRONTAL BOUNDARY PER SHEAR AND ELEVATED LAPSE RATES WITH LARGE HAIL THE MAIN THREAT... THOUGH LOCALIZED DAMAGING WINDS OR EVEN A BRIEF TORNADO SOUTH OF THE FRONT (IN WARM SECTOR) CANT BE RULED OUT. DID COORD WITH SPC ON A WATCH S OF I-20...BUT FOR NOW...ALL OFFICES AGREED THAT SVR WX WOULD BE TOO ISOLATED FOR WATCH ISSUANCE AT THIS TIME. ALL PARTIES WILL CONTINUE TO MONITOR. && .PREV DISCUSSION... /ISSUED 602 PM CDT TUE APR 8 2008/ AVIATION... 602 PM CDT. CONCERNS...STRONG TO SEVERE THUNDERSTORM POTENTIAL LATER TONIGHT AND WEDNESDAY. TAFS THROUGH 06Z WILL BE VFR WITH NORTH TO NORTHEAST WINDS. AFTERWARD...THE STALLED COLD FRONT TO THE SOUTH WILL BEGIN DRIFTING NORTH AND SHOULD MOVE THROUGH KDFW AROUND 15Z. APPROACHING SHORTWAVE WILL AID TSRA DEVELOPMENT ALONG AND NORTH OF THE FRONT LATER TONIGHT AND ON WEDNESDAY. EXPECT CIGS TO GO MVFR AROUND 06Z WITH SOME SCTD TSRA AROUND THE METROPLEX. CONVECTION INCREASES ACROSS THE METROPLEX TAF SITS FROM BEFORE DAYBREAK AND DURING THE DAY WEDNESDAY WHEN SEVERE POTENTIAL IS THE GREATEST. OUR LOW LEVEL AIR WILL SATURATE AS THE FRONT ARRIVES...THUS HAVE IFR CIGS AND MVFR VIS FROM NEAR DAYBREAK THROUGH MIDDAY. KACT BEING SOUTH OF THE FRONT COULD SEE VCSH THIS EVENING...THEN MORE ACTIVITY IS EXPECTED AFTER MIDNIGHT AND ON WEDNESDAY. 75 PREV DISCUSSION... 420 PM CDT. TO MAINTAIN INTER-OFFICE INTEGRITY...HAVE MADE SOME ADJUSTMENTS TO THURSDAY POPS. STILL UNCERTAINTY WITH TIMING...THOUGH PRECIP SHOULD RAPIDLY END WHEN DRY SURGE ENSUES. 25 400 PM CDT. FRONT BISECTING CWA SW-NE. SFC-BASED CONVECTION HAS BEGUN FROM DALLAS INTO NE ZONES...THOUGH SO FAR NO SEVERE STORMS. SVR WATCH 173 IN EFFECT FOR NE AREA UNTIL 9 PM CDT. FROPA WILL REQUIRE THE ELIMINATION OF NORTHERN END OF WATCH AREA WELL BEFORE EXPIRATION. STORMS THROUGH MID-EVENING WILL PRECEDE THE FRONT...WHICH WILL GRADUALLY BEGIN TO STALL. BY MIDNIGHT...ISENTROPIC LIFT ALONG FRONTAL SLOPE MAY RESULT IN TSRA NORTH OF THE SFC BOUNDARY. TO SIMPLIFY WORDING...GRID MIDNIGHT-TO-DAYBREAK HAS NO TEMPORAL VARIABILITY...THOUGH RAIN CHANCES WILL INCREASE SIGNIFICANTLY DURING THE PERIOD. 850-700MB WINDS INCREASE DRAMATICALLY AFTER DAYBREAK WEDNESDAY...SETTING THE STAGE FOR HEAVY RAIN AS WARM FRONT HEADS NORTH. WIDESPREAD CONVECTION WOULD BE ACROSS NORTHERN HALF OF CWA AND FOCUS WILL SHIFT NORTH DURING THE DAY WEDNESDAY AS SFC WINDS VEER. DISCRETE CELLS POSSIBLE IN WARM SECTOR...PARTICULARLY DURING THE AFTERNOON WHEN CELLS SOUTH OF BOUNDARY BECOME SFC-BASED. NEAR-BOUNDARY LOW-LEVEL DIRECTIONAL SHEAR MAY ALLOW FOR TORNADIC SUPERCELLS...THOUGH ANY ROTATING STORMS WILL BE CAPABLE OF LARGE DESTRUCTIVE HAIL AND DAMAGING DOWNBURST WINDS. ALTHOUGH NOT LIMITED TO THESE AREAS...SEVERE THREAT MAINLY NORTHERN HALF. THUNDERSTORM CHANCES MAINLY NORTH WILL DIMINISH FROM WEST TO EAST ON THURSDAY AS UPPER TROUGH SHIFTS EAST...AND DRYLINE BLASTS THROUGH THE AREA. STRONG DRY SW SFC WINDS WILL ENSUE...WITH COLD FRONTAL PASSAGE FOLLOWING THURSDAY NIGHT. NORTHERLY SFC FLOW WILL PERSIST THROUGH THE WEEKEND. MORNINGS WILL BE COOL BUT AFTERNOONS WILL BE MILD (THOUGH BELOW NORMAL). PLENTY OF SUNSHINE FRI-SUN WITH HIGHS FROM MID 60S NORTH TO MID 70S SOUTH. AFTER THE NEXT COUPLE DAYS...A RATHER PLEASANT WEEKEND FOR MID-APRIL. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 63 75 66 81 / 30 40 60 60 50 WACO, TX 83 66 79 65 82 / 40 50 40 40 40 PARIS, TX 79 58 72 64 77 / 50 50 60 60 60 DENTON, TX 76 58 74 63 80 / 30 30 60 70 50 MCKINNEY, TX 79 59 74 64 80 / 40 40 60 60 50 DALLAS, TX 80 63 75 66 81 / 30 50 60 60 50 TERRELL, TX 80 62 76 64 80 / 40 50 50 50 50 CORSICANA, TX 82 66 77 67 81 / 40 50 40 40 50 TEMPLE, TX 84 67 79 68 82 / 30 40 40 40 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/25
Hazardous weather outlook, Apr 8, 3:58 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 358 PM CDT TUE APR 8 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090900- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 358 PM CDT TUE APR 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT OVER MUCH OF NORTH TEXAS. A FEW OF THE STORMS WILL BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL ALSO IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIDESPREAD STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED WEDNESDAY AND AND THURSDAY. LARGE HAIL...DAMAGING WINDS..AND FLASH FLOODING WILL BE THE MAIN THREATS. A FEW TORNADOES ARE POSSIBLE. THE THREAT OF HAZARDOUS WEATHER WILL END BY THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT. 26
In the hours before
Special weather statement, Apr 8, 4:13 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
413 PM CDT TUE APR 8 2008
TXZ122-123-082145-
RAINS TX-VAN ZANDT TX-
413 PM CDT TUE APR 8 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
RAINS COUNTY
NORTHERN VAN ZANDT COUNTY
AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
WILLS POINT TO 6 MILES SOUTHEAST OF TERRELL...MOVING EAST AT 24 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE EAST TAWAKONI...
EDGEWOOD...EMORY...FRUITVALE...GRAND SALINE...WILLS POINT AND LAKE
TAWAKONI STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR NORTHEAST TEXAS THROUGH
9 PM.
LAT...LON 3257 9607 3284 9606 3286 9595 3290 9598
3294 9595 3297 9595 3299 9593 3298 9567
3259 9560
TIME...MOT...LOC 2113Z 270DEG 21KT 3289 9603 3266 9622
SCHULTZSpecial weather statement, Apr 8, 4:40 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
440 PM CDT TUE APR 8 2008
TXZ105-106-082215-
DELTA TX-HUNT TX-
440 PM CDT TUE APR 8 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN HUNT COUNTY
DELTA COUNTY
AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF COMMERCE...MOVING NORTHEAST
AT 32 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COOPER AND COOPER LAKE PARK
DOCTORS CREEK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR NORTHEAST TEXAS THROUGH
9 PM.
LAT...LON 3338 9606 3340 9601 3341 9587 3346 9586
3349 9579 3349 9560 3345 9551 3339 9548
3322 9596
TIME...MOT...LOC 2140Z 244DEG 28KT 3335 9591
SCHULTZSpecial weather statement, Apr 8, 4:46 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 446 PM CDT TUE APR 8 2008 TXZ122-123-082215- RAINS TX-VAN ZANDT TX- 446 PM CDT TUE APR 8 2008 ...SIGNIFICANT WEATHER ADVISORY FOR... RAINS COUNTY NORTHERN VAN ZANDT COUNTY AT 446 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF WILLS POINT...MOVING NORTHEAST AT 32 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...EMORY...WILLS POINT AND LAKE TAWAKONI STATE PARK. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR NORTHEAST TEXAS THROUGH 9 PM. LAT...LON 3298 9567 3272 9563 3265 9599 3280 9606 TIME...MOT...LOC 2146Z 243DEG 28KT 3275 9594 SCHULTZ
Special weather statement, Apr 8, 5:33 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 PM CDT TUE APR 8 2008
TXZ121-082300-
KAUFMAN TX-
533 PM CDT TUE APR 8 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN KAUFMAN COUNTY
AT 533 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES EAST OF TERRELL...MOVING NORTHEAST AT 29
MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3281 9632 3285 9611 3284 9608 3273 9607
3272 9608 3271 9608 3268 9623
TIME...MOT...LOC 2233Z 246DEG 25KT 3276 9621
SCHULTZSpecial weather statement, Apr 8, 6:01 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
601 PM CDT TUE APR 8 2008
TXZ122-123-082330-
RAINS TX-VAN ZANDT TX-
601 PM CDT TUE APR 8 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
RAINS COUNTY
NORTHWESTERN VAN ZANDT COUNTY
AT 601 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF WILLS POINT...MOVING NORTHEAST
AT 29 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE EAST TAWAKONI...EMORY AND
LAKE TAWAKONI STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3270 9600 3284 9608 3285 9601 3285 9596
3290 9598 3293 9596 3299 9586 3298 9567
3279 9564
TIME...MOT...LOC 2301Z 243DEG 25KT 3282 9594
SCHULTZSpecial weather statement, Apr 8, 6:59 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT TUE APR 8 2008
TXZ142-156-090030-
MILLS TX-LAMPASAS TX-
659 PM CDT TUE APR 8 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL LAMPASAS COUNTY
EAST CENTRAL MILLS COUNTY
AT 659 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 24 MILES NORTHEAST OF SAN SABA...MOVING EAST AT
18 MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3131 9842 3145 9847 3151 9832 3143 9826
3146 9819 3146 9818 3137 9810 3136 9812
TIME...MOT...LOC 2359Z 250DEG 16KT 3139 9837
SCHULTZThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 57 min |
| Apr 8, 8:11 PM CDT | Tornado Warning | FWD | Coryell | 64 min |
| Apr 8, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 61 min |
| Apr 8, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 29 min |
| Apr 8, 8:41 PM CDT | Tornado Warning | FWD | Lampasas | 64 min |
| Apr 8, 8:55 PM CDT | Tornado Warning | FWD | Bell | 50 min |
| Apr 8, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 62 min |
| Apr 8, 9:18 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 16 min |
| Apr 8, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 32 min |
| Apr 8, 10:14 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| Apr 8, 10:32 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 58 min |
| Apr 8, 10:38 PM CDT | Special Weather Statement | FWD | Tarrant | 37 min |
| Apr 8, 10:52 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 53 min |
| Apr 8, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 32 min |
| Apr 8, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 27 min |
| Apr 8, 11:04 PM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| Apr 8, 11:07 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 53 min |
| Apr 8, 11:15 PM CDT | Special Weather Statement | FWD | Lamar | 30 min |
| Apr 8, 11:25 PM CDT | Special Weather Statement | FWD | Rains | 35 min |
| Apr 8, 11:33 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 22 min |
| Apr 8, 11:36 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 54 min |
| Apr 8, 11:40 PM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 8, 11:41 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 64 min |
| Apr 8, 11:45 PM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Apr 8, 11:46 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 59 min |
| Apr 8, 11:50 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 33 min |
| Apr 8, 11:54 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 49 min |
| Apr 8, 11:59 PM CDT | Special Weather Statement | FWD | Coryell | 31 min |
| Apr 9, 12:07 AM CDT | Special Weather Statement | FWD | Tarrant | 23 min |
| Apr 9, 12:18 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| Apr 9, 12:20 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 55 min |
| Apr 9, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 47 min |
| Apr 9, 12:34 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 33 min |
| Apr 9, 1:05 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 55 min |
| Apr 9, 1:14 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 46 min |
| Apr 9, 1:30 AM CDT | Special Weather Statement | FWD | Hunt | 30 min |
| Apr 9, 1:32 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 58 min |
| Apr 9, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 7 min |
| Apr 9, 1:55 AM CDT | Severe Thunderstorm Warning | FWD | Johnson | 65 min |
| Apr 9, 2:02 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 15 min |
| Apr 9, 2:29 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 32 min |
| Apr 9, 3:15 AM CDT | Special Weather Statement | FWD | Ellis | 30 min |
| Apr 9, 4:00 AM CDT | Flash Flood Watch | FWD | Collin, Cooke, Dallas, Delta, Denton, Eastland and 14 more | 28 hr |
| Apr 9, 4:07 AM CDT | Special Weather Statement | FWD | Dallas | 23 min |
| Apr 9, 5:18 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 15 hr |
| Apr 9, 7:59 AM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Apr 9, 8:25 AM CDT | River Flood Warning | FWD | Hunt | 25 hr |
| Apr 9, 8:25 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 58 hr |
| Apr 9, 3:20 PM CDT | Special Weather Statement | FWD | Cooke | 25 min |
| Apr 9, 4:09 PM CDT | Special Weather Statement | FWD | Stephens | 36 min |
| Apr 9, 4:39 PM CDT | Special Weather Statement | FWD | Stephens | 21 min |
| Apr 9, 4:47 PM CDT | Tornado Warning | FWD | Stephens | 43 min |
| Apr 9, 5:13 PM CDT | Special Weather Statement | FWD | Palo Pinto | 32 min |
| Apr 9, 5:29 PM CDT | Tornado Warning | FWD | Palo Pinto, Stephens | 46 min |
| Apr 9, 6:00 PM CDT | Special Weather Statement | FWD | Young | 30 min |
| Apr 9, 6:13 PM CDT | Tornado Warning | FWD | Palo Pinto | 47 min |
| Apr 9, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 41 min |
| Apr 9, 6:27 PM CDT | Special Weather Statement | FWD | Grayson | 33 min |
| Apr 9, 6:32 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 43 min |
| Apr 9, 6:46 PM CDT | Tornado Warning | FWD | Jack, Palo Pinto, Parker, Wise | 29 min |
| Apr 9, 6:47 PM CDT | Special Weather Statement | FWD | Lamar | 18 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.